Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Constant headache due to spending too much time in front of computer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

User :   Hello Doctor...
Doctor :   hi
Doctor :   how can ihelp you
User :   I'm having too much head ache since last 3-4 days
User :   I spend around 10 hours in front of computer... per day!
Doctor :   ok
Doctor :   do you have any eye problems
User :   Is this because of my timing on computers?
User :   No I do not have any eye problems.
Doctor :   any nose block, cold, throat pain?
User :   No
User :   I don't have any of above problems.
Doctor :   do you get vomiting sensation when having headache
User :   No, I don't have...
User :   It is just plain head ache...
User :   But constant
Doctor :   is it more in morning or vening
User :   Noon, especially
User :   In office timings only
Doctor :   is it in front part, sides or back of head the pain is
User :   In the top- center of my skull.
Doctor :   ok
Doctor :   i suggest you to have any eye vision tested
Doctor :   take Tab Dolo650 mg tablet for headache after food
Doctor :   are you there
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor